# SDR DLL13952273

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracks
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY INSPECTION SHOWS 2EA CRACKS IN FUS SKIN AT FS 1363 BETWEEN STR 43 AND 44, WITH NO STOP DRILL SHOWN AT PREVIOUS REPAIR.  REMOVED INTERNAL DOUBLERS, FOUND STOP DRILL HOLE .3750 IN E/C INSP NO CRACK INDICATIONS PAST HOLE.  REPAIRED PER SRM 53-11-00 PG 826.
